MathSciNet Relay Station
MathSciNet bibliographic data
MR724038 16A64
Martínez-Villa, R.; de la Peña, J. A. The universal cover of a quiver with relations. J. Pure Appl. Algebra 30 (1983), no. 3, 277–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement